Norm conditions for convergence of infinite products

Elsner L, Friedland S (1997)
Linear Algebra and its Applications 250: 133-142.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Elsner, LudwigUniBi; Friedland, Shmuel
Abstract / Bemerkung
We give a finite number of necessary and sufficient conditions on two matrices so that any infinite left product in them is convergent. (C) Elsevier Science Inc., 1997
Erscheinungsjahr
1997
Zeitschriftentitel
Linear Algebra and its Applications
Band
250
Seite(n)
133-142
ISSN
0024-3795
Page URI
https://pub.uni-bielefeld.de/record/1628405

Zitieren

Elsner L, Friedland S. Norm conditions for convergence of infinite products. Linear Algebra and its Applications. 1997;250:133-142.
Elsner, L., & Friedland, S. (1997). Norm conditions for convergence of infinite products. Linear Algebra and its Applications, 250, 133-142. https://doi.org/10.1016/0024-3795(95)00423-8
Elsner, L., and Friedland, S. (1997). Norm conditions for convergence of infinite products. Linear Algebra and its Applications 250, 133-142.
Elsner, L., & Friedland, S., 1997. Norm conditions for convergence of infinite products. Linear Algebra and its Applications, 250, p 133-142.
L. Elsner and S. Friedland, “Norm conditions for convergence of infinite products”, Linear Algebra and its Applications, vol. 250, 1997, pp. 133-142.
Elsner, L., Friedland, S.: Norm conditions for convergence of infinite products. Linear Algebra and its Applications. 250, 133-142 (1997).
Elsner, Ludwig, and Friedland, Shmuel. “Norm conditions for convergence of infinite products”. Linear Algebra and its Applications 250 (1997): 133-142.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar